Don't Know If I Can Hack The Transfer Factor C

Discussion in 'Transfer Factor' started by Mikie, May 24, 2004.

  1. Mikie

    Mikie Moderator

    I am on the Heparin injections and have started the TF C and the TF 200. I've been alternating them with two nights in between each capsule, but the TF C is really making me sick.

    Does anyone know whether it's OK to open the capsule and only take half? I don't know whether I can stand feeling so sick like this. I've had a headache which is severe and no medication will help.

    The TF C targets a lot of pathogens and I guess it's just too much for me. I always reacted like that with flu shots and had to stop taking them. I am beginning to wonder whether this is even good for the immune system.

    Anybody else or is it just me? Anybody else get this sick in the beginning and eventually be able to take TF? I appreciate your help. Thanks.

    Love, Mikie
  2. CelticLadee

    CelticLadee New Member

    Hi Mikie,

    So sorry to hear you are having such a bad time with the TF's. Yeh, I have heard of others taking 1/2 a capsule when 1 cap was just too much. Also heard some taking 1/2 cap & then would skip a day or two in between to recoop before taking it again until they got use to it.

    Sounds like you have a lot going on. I think Dr. Brewer recommends that you have the myco's, hypocoagulation & other infections under control before you do the TF. Then you have to start it real slow according to your reaction to it. It is hard on your immune system to be fighting to many bad guys all at once & you sound like you are ultra sensitive to such things.

    Try skipping days between 1/2 cap doses. If that isn't enough ... take only 1 or 2 doses a week. If that doesn't work I after some time I don't know what to tell you. It seems you really do have to slowly build up a tolerance to this stuff.

    Also for me personally the ImmuneCare 64 is the first TF I've tried that didn't give me a brain swelling splitting headache that nothing could soothe - except not taking the TF. Maybe some TF's are just too much for us and we have to experiment and find the one that doesn't slay us.

    Also are you taking glutathione precursors to make sure you're making enough glutathione? I strongly feel this is a must with the antioxidant process needed to help the immune system rid our bodies of all the toxins. You probably have it all down pat but want to make sure. NAC has been very beneficial for me and am starting PH glut immune soon as it gets here. Also I take selenium.

    Hope you find a good answer soon Mikie. I'm certainly no expert but wanted to offer you what I know. It is no fun going through the TF herxing process! The best bet is to back off each time you feel sick until you can handle it. I still can't take 3 capsules everyday. I can finally take 2 caps everyday (after 3 months) but only take 3 caps when I feel strong enough. The past week I could but this weekend I took a break and went back on 2 caps. S0 just take your sweet time with it okay?

    Bless you,
    CelticLadee

  3. Mikie

    Mikie Moderator

    I do take the undenatured whey and selenium, but not the NAC. Perhaps I should add that.

    I am having no trouble with the TF 200, but the TF C targets soooooo many pathogens that it must be really hard on the immune system. I am already allowing two days in between each capsule and alternating the C with the 200, so I am only taking the TF C about once a week, but it makes me sooooo sick. I think I will try 1/2 of a capsule to see if I can tolerate that.

    I have been taking the Doxy and Famvir long enough to have them under control, but ever since taking the Heparin, I have been really tired. It may be that it's too early in the hypercoagulation therapy to be on the TF's. After achieving near remission last year, the flu during the holidays really set me back, and I'm not sure that isn't a factor as well.

    Again, thanks for the info.

    Love, Mikie
  4. spacee

    spacee Member

    Gosh, sorry you are having it rough. Yes you can open the capsule and take 1/2. You are suppose to open the capsule and empty the contents under you tongue anyway. So putting 1/2 under the tongue should be no problem.

    I have recently started the NAC from Prohealth and definitely like it.

    You are a trooper and I know you will hang in there!

    Spacee
  5. ANNXYZ

    ANNXYZ New Member

    I agree with the othes here. I had such a hard time on the Immune C that I would take 1/2 capsule a day for quite a while . I eventually went to the Immune care 64 that covered all of the pathogens I needed . It was not easy to adjust to either , but the dose is divided ( 3 capsules daily that you can divide VS 1 very potent capsule) . I personally like the 64 better and did not find it as excruciating . I stayed on one capsule a day for 5 weeks and was in no hurry to raise the dose .

    Mikie , I also think adding the NAC ( with selenium, VIT C & some L glutamine ) will really be a great help for your glutathione level . I am convinced that the glutathione has strengthened my immune system SIGNIFICANTLY ! Get a copy of "Glutathione " by Allen Pressman ( it is cheap at Barnes & noble ) .Most of those who are sharing experiences of improvement have been treated by docs who
    believe raising glutathione is ESSENTIAL and not optional.
    I think it is worth it to be aggressive in this attempt.
    Also , I think the low dose naltrexone ( $12) monthly has been a huge help for me.

    I have been wondering if you are a little better than a couple of weeks ago when you were having a rough time with the heparin. How are you? I will keep you in my prayers and will be DELIGHTED to hear you post you are on the mend and making progress .
    I may be out to lunch on this idea , but it kind of makes sense to raise NK cells and remove fibrin and elevate the glutathione level , before throwing in TF which adds to our pathogen loads w/ live virus . I would think it would be easier to strengthen our fighting power before we charge into battle with weak
    weapons against tenacious enemies . This is just a thought , but my doctor agreed .

    I have read something I think you will find interesting . Check out ( google search ) links to :
    Patricia Kane, glutathione , the detoxx box, The Townsend letter . I would like to hear your thoughts after you read it.
    Are you doing a little better? I am still praying for you.
  6. Mikie

    Mikie Moderator

    I appreciate the prayers. I pray for all of us all the time. We go through so much.

    I had thought that taking the whey and colostrum for so long would have prepared me, but I guess not. I'll look into adding the other products and will read the info.

    I am doing a little better than when I first started on the Heparin, but my legs and feet are still swollen.

    I have been sweating from the TF C and stink like a skunk. I am going to take a bath and go back to bed for a while.

    Thanks again for your help. Bless you all.

    Love, Mikie
  7. abbymay

    abbymay New Member

    I have been going to a specialist in autoimmune disorders and when I mentioned to him about all the herxing people are having on this board he told me that it is not normal or good to have these reactions on TF.

    When I became extremely fatigued he immediately took me off the TF. He said that my adrenals are too weak to handle it and that there should not be any type of reaction on TF.

    Have you had your adrenals tested?

    My doctor will not put me back on the TF until my adrenals are in better shape. When the adrenals are fatigued our bodies become hyper-sensitive to medicine and even foods.

    I'm not sure if this helped but it's where I'm at....

    Abby
  8. Mikie

    Mikie Moderator

    Thanks for the info. I am seeing my doc next month and am going to talk to him about it. I also don't think it's healthy to have our immune systems under seige like this with such strong reactions. I decided today to stop the TF and see if I can get built up better before trying them again.

    Love, Mikie
  9. Plantscaper

    Plantscaper New Member

    It may depend on which Transfer Factor is used and where one is in the healing process, but I was able to keep my herxing to a minimum by going very slowly (based on one's own individual response) on ImmuneCare64, with the exception of one weekend, when the TF told me to back off further, and I heeded that message.

    However, I did not find it to be really as powerful in intensity of herxing as the OLE (Olive Leaf Extract) was, only a much lengthier period of time of minimal herxing. I decided to take my sweet time with this agent and did not rush things.

    I agree, wholeheartedly, however, that glutathione levels must be elevated to help support detoxification as one goes about ridding pathogens, and any other measures that help support the immune system..and digestive/elimination systems seem, also, judicious.

    PS
    [This Message was Edited on 05/25/2004]
  10. Mikie

    Mikie Moderator

    I never got this sick with Herxing from the Doxy or from the Famvir. I Herxed hard and fast. With the TF, it's like having the flu for days. I'm stopping this stuff, at least for now, until I talk to my doc.

    Thanks, everyone, for your input.

    Love, Mikie